# SDR AALA201806079017

- Difficulty date: June 5, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 76,407 hours, 27,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. PHOTOLUMINESCENT TEST COUPON FAILED. DUE TO REPORT TO ENGINEERING THAT THE PHOTOLUMINESCENT TEST COUPON HAS FAILED ACCOMPLISH LIGHT PATH REPAIRS PER EA 280866. REPLACED FIRST CLASS RIGHT SIDE STRIPS AND BUSINESS CLASS RIGHT SIDE STRIPS TO R2 DOOR PER EA 280866. ALL PATH LIGHTING OPERATIONS CHECK GOOD.
